# SDR REXA2024030700248

- Difficulty date: February 29, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: CC670140511
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584AB IS CHAFED. REMOVED AND REPLACED PANEL.
